# SDR CA160311001

- Difficulty date: February 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB FUSELAGE DOOR WARNING CAME ON AND SHOWED AFT BAGGAGE DOOR SHOWED RED ON MFD.  ACFT WAS RETURNED TO THE AIRPORT WITHOUT DECLARING EMERGENCY AND LANDED SAFELY.  DOOR PROXIMITY SENSORS ARE MFG AND INSTALLED AND INTEGRATED WITH PSEU ON ACFT. DURING TROUBLESHOOTING IAW FIM, IT WAS OBSERVED THAT AFT BAGGAGE DOOR CLOSED SENSOR WAS FOUND OUT OF ACCEPTABLE LIMITS.  SENSOR ADJUSTMENT WAS CARRIED OUT IAW AMM PROCEDURES.  ACFT WAS RELEASED FOR REVENUE SERVICE AND SINCE THEN IT IS FLYING WITHOUT ANY SIGNIFICANT DOOR RELATED ISSUES.
